MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME INTERNATIONAL; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME INTERNATIONAL; STIMULATOR, NERVE
Model Number 8253002
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.H3: product analysis found the customers complaint can't be confirmed; the electrodes were working.The mute cable can't be inserted, connector from audio pcb board is broken.The nim response 3.0 has been received with software version: 2.0.0.0.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the mainframe wasn't recognizing the electrodes when attached.There appears to have been some piece of equipment in a theatre close by or some hospital plant equipment above the theatre which was causing electrical interference with the nim.This issue only occurred in this theatre.The biomedical engineering department have tested all equipment in that theatre and unfortunately the cause of the electrical interference was not located.This was just before surgery as the team were preparing the patient they were unable to get confirmation from the nim that the electrodes were correctly placed.There was no green tick indicators.There was no patient injury.

Brand Name
NIM® 3.0 MAINFRAME INTERNATIONAL
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21536071
Report Number1045254-2025-00739
Device Sequence Number12526323
Product Code ETN
UDI-Device Identifier00613994529053
UDI-Public00613994529053
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253002
Device Catalogue Number8253002
Device Lot Number205767571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown